Convexity of integral operators of $p$-valent functions

Ayhanoz, Gulsah Saltik, Ayhanoez, Guelsah Saltik, Kadioglu, Ekrem, Ayhanöz, Gülşah Saltik, Kadioğlu, Ekrem . Hacettepe Journal of Mathematics and Statistics 2012. 41 (6) :875-881

Locate this article in:

Bibtex

@article{CIS-273665,
  Author = {Ayhanoz, Gulsah Saltik and Ayhanoez, Guelsah Saltik and Kadioglu, Ekrem and Ayhanöz, Gülşah Saltik and Kadioğlu, Ekrem},
  Title = {Convexity of integral operators of $p$-valent functions},
  Journal = {Hacettepe Journal of Mathematics and Statistics},
  Volume = {41},
  Number = {6},
  Year = {2012},
  Pages = {875--881},
  Keywords = {analytic functions, $p$-valently starlike functions, $p$-valently convex functions}
}

Similar articles